# SDR TWAA9809416

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49825
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1016-1045
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND BODY FAIRING T-ANGLE AT BL ZERO CORRODED FROM APROXIMATELY FS 1016 TO FS 1045.  REPLACED T-ANGLE PER SRM 51-01, PAGE 1 ITEM C.  (X)
